p-Automorphismen von auflösbaren p'-Gruppen.

Hans Kurzweil

Mathematische Zeitschrift (1971)

  • Volume: 120, page 326-354
  • ISSN: 0025-5874; 1432-1823

How to cite


Kurzweil, Hans. "p-Automorphismen von auflösbaren p'-Gruppen.." Mathematische Zeitschrift 120 (1971): 326-354. <http://eudml.org/doc/171535>.

author = {Kurzweil, Hans},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {326-354},
title = {p-Automorphismen von auflösbaren p'-Gruppen.},
url = {http://eudml.org/doc/171535},
volume = {120},
year = {1971},

AU - Kurzweil, Hans
TI - p-Automorphismen von auflösbaren p'-Gruppen.
JO - Mathematische Zeitschrift
PY - 1971
VL - 120
SP - 326
EP - 354
LA - ger
UR - http://eudml.org/doc/171535
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.